# SDR MTNA02014306001

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N847FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0156
- Aircraft time: 11,150 hours, 12,856 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 30182
- Part serial: MAC05183
- Condition: Failed
- Location: Rt Mlg
- Part time: 1,070 hours, 1,239 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 8122.  DURING TAXI OUT,  RT BRAKE BECAME INEFFECTIVE.  REPLACED THE RT SIDE BRAKE AFTER TROUBLESHOOTING.
